# SDR SWAA2013012111631

- Difficulty date: January 17, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 29,134 hours, 17,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 140N4500
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STA 321 LBL 46 HAS A CRACK UNDER NUT PLATE.  AREA IS MARKED IN RED.  REMOVED & REPLACED STA 312 - 328 LBL 46 INTERCOSTAL IAW SRM 51-40-02 51-40-05 BOEING DRAWING 141A5400 & BOEING DRAWING.
